# SDR DALA2023081106555

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2907257) FORWARD CARGO COMPARTMENT RH SIDEWALL GILLINER ATTACH ANGLE HAS CORROSION AT BS 500L BETWEEN STRINGERS 25R AND 26R. REMOVED AND REPLACED FWD CARGO COMPT RH SIDEWALL GILLINER ATTACH ANGLE AT BS 500L BETWEEN STRINGERS 25R AND 26R AND SUPPORT GUSSET AT RH STR 19 AT BS 500L IAW B737 SRM 51-40-02-0G.
